Non-smooth Atomic Decompositions for Generalized Orlicz-Morrey Spaces of the Third Kind
MetadataShow full item record
We deal with the generalized Orlicz-Morrey space of the third kind and consider the decomposition method. Also we characterize its predual space. Some maximal estimates for generalized Orlicz-Morrey spaces of the third kind are also obtained by using the weighted Hardy operators. As an application, we consider the Olsen inequality, which is a bilinear estimate on the fractional integral operator. As an appendix, we consider a general form of the vector-valued boundedness of the Hardy-Littlewood maximal operator, where in the definition of depends on as well. This paper contains a remedy for the mistake in the proof of the Olsen inequality of the 2014 paper by the second author (Iida et al. in Z. Anal. Anwend. 33(2):149-170, 2014).